# SDR SIMA991221

- Difficulty date: May 2, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N236AE
- Make and model: Saab 340B
- Aircraft serial: 340B236
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Dented
- Location: Bs 720
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ABI - FOUND DENT ON LOWER FUSELAGE SKIN AT STATION 720 AND BETWEEN SL 1624 AND SL 1528.  REMOVED DAMAGED AREA BY MAKING A .75 INCH CUTOUT.  PERFORMED EDDY CURRENT INSPECTION TO THE CUT OUT, NO DEFECTS NOTED.  FABRICATED FILLER AND INTERNAL DOUBLER .040 THICK WITH FILLER MEASURING .65 INCH DIAMETER AND DOUBLER MEASURING 3.25 INCH DIAMETER.  APPLIED CORROSION PROTECTION OF ALODINE AND EPOXY PRIMER TO REPAIR PARTS AND CUT OUT AREA.  APPLIED FAY SEALANT TO MATING SURFACES AND WET ASSEMBLED.  APPLIED EDGE/FILLET SEALANT, ADDED FINISH PAINT.  WORK DONE IAW SAAB SRM 53-80-10 PAGES 217-222 AND SAAB STANDARD PRACTICES.  AIRCRAFT OK FOR SERVICE.  (M)
